Consensus of Heterogeneous Nonlinear Multiagent Systems with Duplex Control Laws

Shaofu Yang, Jun Wang, Qingshan Liu

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

This note addresses the consensus of heterogeneous nonlinear multiagent systems with duplex control laws including the integral control law and the proportional control law. Sufficient conditions are derived to ascertain the consensus of multiagent systems under directed communication graphs. It is shown herein that the connectivity of the communication graph underlying the integral control law is more important than that of proportional one for consensus and that the graph underlying the proportional control law does not need to be connected. It is also shown that the heterogeneous nonlinear multiagent systems are applicable for distributed optimization. In particular, simulation results on the nonlinear multiagent system for distributed parameter estimation in a wireless sensor network are provided to substantiate the theoretical results.

Original languageEnglish
Article number8695119
Pages (from-to)5140-5147
Number of pages8
JournalIEEE Transactions on Automatic Control
Volume64
Issue number12
DOIs
Publication statusPublished - Dec 2019
Externally publishedYes

Keywords

  • Consensus
  • distributed optimization
  • duplex control law
  • heterogeneous nonlinear multiagent systems

Fingerprint

Dive into the research topics of 'Consensus of Heterogeneous Nonlinear Multiagent Systems with Duplex Control Laws'. Together they form a unique fingerprint.

Cite this